MathSciNet Relay Station
MathSciNet bibliographic data
MR82718 53.1X
Obata, Morio On $n$-dimensional homogeneous spaces of Lie groups of dimension greater than $n(n-1)/2$. J. Math. Soc. Japan 7 (1955), 371–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement